International Journal of Mathematics and Mathematical Sciences
Volume 15 (1992), Issue 3, Pages 621-623

Semicontinuous groups and separation properties

Ellen Clay, Bradd Clark, and Vic Schneider

Department of Mathematics, The University of Southwestern Louisiana, Lafayette 70504-1010, LA, USA

Received 31 December 1990

Copyright © 1992 Ellen Clay et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


This article has no abstract.